Optimality and duality for a multi-objective programming problem involving generalized d-type-I and related n-set functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

  • S. K. Mishra
  • S. Y. Wang
  • K. K. Lai

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)405-418
Journal / PublicationEuropean Journal of Operational Research
Volume173
Issue number2
Publication statusPublished - 1 Sep 2006

Abstract

In this paper, we introduce several generalized convexity for a real-valued set function and establish optimality and duality results for a multi-objective programming problem involving generalized d-type-I and related n-set functions. © 2005 Elsevier B.V. All rights reserved.

Research Area(s)

  • Duality, Generalized convexity, Multi-objective programming, n-set functions, Optimality

Citation Format(s)